# SDR V6NA2022081101

- Difficulty date: August 11, 2022
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N650HJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5653
- Aircraft time: 6,838 hours, 4,113 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60031113580
- Condition: Corroded
- Location: Fs599
- Part time: 6,838 hours, 4,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULE INSPECTION, DISCOVERED SEAT RAIL UNDER LAVATORY TOILET CORRODED. REPLACED FLOOR RAIL WITH NEW.
